Selected Publications

(for full list of publications, download: Mirka Miller-publications.pdf )

 

  Delorme, C., Jorgensen, L., Miller, M., Pineda-Villavicencio, G., On bipartite graphs of diameter 3 and defect 2, Journal of Graph Theory, to appear.

•  Tang, J., Lin, Y., Balbuena, C., Miller, M., Calculating the extremal number ex(v;{C3,...,Cn}), Discrete Applied Mathematics, in press.

•  Tang, J., Balbuena, C., Lin, Y., Miller, M., Superconnectivity of regular bipartite digraphs with respect to semigirth and diameter, Discrete Applied Mathematics, in press.

•  Dafik, Miller, M., Ryan, J., Baca, M., On super (a,d)-edge-antimagic total labeling of disconnected graphs, Discrete Mathematics, Vol.309, pp.4909-4915, 2009.

•  Miller, M., Pineda-Villavicencio, G., Complete catalogue of graphs of maximum degree 3 and defect at most 4, Discrete Applied Mathematics, Vol.157, pp.2983-2996, 2009.

•  Balbuena, C, Lin, Y., Miller, M., On the number of components of (k,g)-cages after vertex deletion, Discrete Applied Mathematics, Vol.157(8), pp.1760-1765, 2009.

•  Pineda-Villavicencio, G., Gomez, J., Miller, M., Perez-Roses, H., New largest known graphs of diameter 6, Networks, Vol.53 (4), pp.315-328, 2009.

•  Delorme, C., Jorgensen, L., Miller, M., Pineda-Villavicencio, G., On bipartite graphs with defect 2, European Journal of Combinatorics, Vol.30, pp.798-808, 2009.

•  Baca., M., Miller, M., Super Edge-Antimagic Graphs: A Wealth of Problems and Some Solutions, Brown Walker Press, 2008.

•  Brankovic, L., Miller, M., Steketee, C., Eds, 'Special Collection: Privacy', Journal of Research and Practice in Information Technology, Vol. 40, No. 3, August 2008.

•  Brankovic, L., Miller, M., Steketee, C., Eds, 'Special Collection: Security", Journal of Research and Practice in Information Technology, Vol. 40, No. 4, November 2008.

•  Miller, M., Simanjuntak, R., Graphs of order 2 less than the Moore bound, Discrete Mathematics, Vol.308, pp.2810-1821, 2008.

•  Lin, Y., Miller, M., Balbuena, C., Marcote, X., On the connectivity of (k,g)-cages of even girth,  Discrete Mathematics, Vol.308, pp.3249-3256, 2008.

•  Nguyen, M.H., Miller, M., Moore bound for mixed graphs, Discrete Mathematics, Vol.308 (23), pp.5499-5503, 2008.

•  Balbuena, C, Lin, Y., Miller, M., Diameter-sufficient conditions for a graph to be super restricted connected, Discrete Applied Mathematics, Vol.156 (15), pp.2827-2834, 2008.

•  Nguyen, M.H., Miller, M., Structural properties of graphs of diameter 2 with maximal repeats, Discrete Mathematics, Vol. 308, pp.2337-2341, 2008.

•  Baskoro, E.T., Cholily, Y.M., Miller, M., Enumeration of vertex orders of almost Moore digraphs with selfrepeats, Discrete Mathematics, Vol.308, No.1, pp.123-128, 2008.

•  Baca, M., Jendrol, S., Miller, M., Ryan, J. On irregular total labelings, Discrete Mathematics, Vol.307, pp.1378-1388, 2007.

•  Balbuena, C., Jiang, T., Lin, Y., Marcote, X., Miller, M., A lower bound on the order of regular graphs with given girth pair, Journal of Graph Theory, Vol.55 (2) pp.153-163, 2007.

•  Baca, M., Lin, Y., Miller, M., Youssef, M.Z., Edge-antimagic graphs, Discrete Mathematics, Vol.307, pp.1232-1244, 2007.

•  Nguyen, M.H., Miller, M., Gimbert, J., On mixed Moore graphs, Discrete Mathematics, Vol.307, pp.964 – 970, 2007.

•  Lin, Y., Miller, M., Balbuena, C., Marcote, X., All (k;g)-cages are superconnected, Networks, Vol.47, Issue 2, pp.102-110, 2006.

•  Gimbert, J., Lopez, N., Miller, M., Ryan, J., Characterization of eccentric digraphs, Discrete Mathematics, Vol.306, Issue 2, pp.210-219, 2006.

•  Balbuena, C., Barker, E., Das, K., Lin, Y., Miller, M., Ryan. J., Slamin, Sugeng, K., Tkac, M., On the degrees of a strongly vertex-magic graph, Discrete Mathematics, Vol. 306, No.6, pp.539-551, 2006.

•  Balbuena, C., Barker, E., Lin, Y., Miller, M., Sugeng, K., Consecutive magic graphs, Discrete Mathematics, Vol.306 (16), pp.1817-1829, 2006.

•  Fiol, M.A., Gimbert, J., Miller, M., Multipartite Moore digraphs, Linear Algebra and Applications, Vol.419, pp.234-250, 2006.

•  Gomez, J., Miller, M., Two new families of large compound graphs, Networks, Vol.47, Issue 3, pp.140-146, 2006.

•  Miller, M. Siran, J., Moore graphs and beyond: A survey of the degree/diameter problem, Electron. J. Combin., pp.1-61, DS14, 2005.

•  Lin, Y., Miller, M., Balbuena, C., Improved lower bound for the vertex connectivity of (delta;g)-cages, Discrete Mathematics, Vol.299, Issues 1-3, pp.162-171, 2005.

•  Lin, Y., Miller, M., Rodger, C., All ( k;g )-cages are k -connected, J. Graph Theory, Vol. 48, pp.219-227, 2005.

•  Baskoro, E.T., Miller, M., Siran, J., Sutton, M. Complete characterization of almost Moore digraphs of degree three. J. Graph Theory, Vol. 48, Issue 2, pp.112-126, 2005.

•  Boland, J., Buckley, F., Miller, M., Eccentric Digraphs, Discrete Mathematics, Vol. 286, Issues 1-2, pp.25-29, 2004.

•  Miller, M., Siran, J., Digraphs of degree two which miss the Moore bound by two, Discrete Mathematics, Vol.226, pp.229-236, 2001.

•  Nagamochi, H., Miller, M., Slamin, Bounds on the number of isolates in sum graph labeling, Discrete Mathematics, Vol.243, pp.175-185, 2001.

•  Sutton, M., Miller, M., On the sum number of wheels, Discrete Mathematics, Vol.232, pp.185-188, 2001.

•  Brankovic, L., Horak, P., Miller, M., An optimization problem in statistical database security, SIAM Journal on Discrete Mathematics, Vol.13, No.3, pp.346-353, 2000.

•  Miller, M., Gimbert, J., Siran, J. and Slamin, Almost Moore digraphs are diregular, Discrete Mathematics, Vol.218, 265-270, 2000.

•  Dahlhaus, E., Horak, P., Miller, M., Ryan, J., The train marshalling problem, Discrete Applied Mathematics, Vol.103, pp.41-54, 2000.

•  Horak, P., Brankovic, L., Miller, M., A Combinatorial Problem in Database Security, Discrete Applied Mathematics, Vol.91, Issues 1-3, pp.119-126, 1999.

•  Brankovic, L., Lieby, P., Miller, M., Flattening Antichains with respect to the volume, Electronic Journal of Combinatorics, Vol.6, 1999.

•  Sutton, M., Miller, M., Ryan, J. and Slamin, Connected graphs which are not mod sum graphs, Discrete Mathematics, Vol.195, pp.287-293, 1999.

•  Dahlhaus, E., Manuel, P. and Miller, M., A characterisation of strongly chordal graphs, Discrete Mathematics, Vol.187, pp.269-271, 1998.

•  McKay, B.D., Miller, M., Siran, J., A note on large graphs of diameter two and given maximum degree, J. Combinatorial Theory (B), Vol.74, pp.110-118, 1998.

•  Dahlhaus, E., Kratochvil, J., Manuel, P., Miller, M., Transversal partitioning in balanced hypergraphs, Discrete Applied Mathematics, Vol.79, Issues 1-3, pp.75-89, 1997.

•  Baskoro, E.T., Miller, M., Plesnik, J., Znam, S., Digraphs of degree 3 close to Moore bound, J. Graph Theory, Vol.20, pp.339-349, 1995.

•  Miller, M., Fris, I., Minimum diameter of diregular digraphs of degree 2, Computer Journal, Vol.31, No.1, pp.71-78, 1988.